ORTENZI GIOVANNI

Room: 
U05, Piano: P02, Stanza: 2102
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Associate professor
Academic disciplines: 
MATHEMATICAL PHYSICS (MAT/07)
Telephone: 
0264485725

Publications

  • Konopelchenko, B., & Ortenzi, G. (2020). On the plane into plane mappings of hydrodynamic type. Parabolic case. REVIEWS IN MATHEMATICAL PHYSICS, 32(3).
  • Camassa, R., Falqui, G., Ortenzi, G., Pedroni, M., & Pitton, G. (2020). On the “Vacuum” Dam-Break Problem: Exact Solutions and Their Long Time Asymptotics. SIAM JOURNAL ON APPLIED MATHEMATICS, 80(1), 44-70.
  • Falqui, G., Mencattini, I., Ortenzi, G., & Pedroni, M. (2020). Poisson Quasi-Nijenhuis Manifolds and the Toda System. MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, 23(3).
  • Camassa, R., Falqui, G., Ortenzi, G., Pedroni, M., & Thomson, C. (2019). Hydrodynamic Models and Confinement Effects by Horizontal Boundaries. JOURNAL OF NONLINEAR SCIENCE, 29(4), 1445-1498.
  • Camassa, R., Falqui, G., Ortenzi, G., & Pedroni, M. (2019). On the Geometry of Extended Self-Similar Solutions of the Airy Shallow Water Equations. SYMMETRY, INTEGRABILITY AND GEOMETRY: METHODS AND APPLICATIONS, 15.